# SDR SWAA2025122342980

- Difficulty date: December 4, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500 T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT LEVEL ORSS 272 DEFLECTION CONTROL RIB AREA LT WING T/E.   REPLACED THE ANGLE IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
